MAUDE Adverse Event Report: CORDIS US CORP. BRITE TIP; INTRODUCER, CATHETER

CORDIS US CORP. BRITE TIP; INTRODUCER, CATHETER
Catalog Number 401511M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the head of the gray dilator of two 5f (11 cm).035-inch brite tip sheath introducers broke off.There was no reported patient injury.The devices were not inserted into the patient, and the tips broke off on the back table.Both devices were from the same lot number and were used during the same case.The devices will not be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, the head of the gray dilator of two 5f (11 cm).035-inch brite tip sheath introducers broke off.There was no reported patient injury.The devices were not inserted into the patient, and the tips broke off on the back table.Both devices were from the same lot number and were used during the same case.Per the account, additional information is not available.The devices were not returned for evaluation.The devices associated with both complaints have the same lot number.A product history record (phr) review of lot 18450955 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿vessel dilator ¿ separated¿ could not be substantiated for either device because the devices were not returned for evaluation and images were not provided.Based on a review of the device instructions for use (ifu), labeling includes general precautions related to device labeling and set-up; however, the reported vessel dilator head separation occurred on the back table prior to patient insertion, with no reported patient injury and limited additional information available.Therefore, the root cause of the reported event and the applicability of labeling to a specific failure mechanism could not be determined based on the information available at the time of review.Based on the available information, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
BRITE TIP
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23968241
Report Number9616099-2026-00014
Device Sequence Number4810096
Product Code DYB
UDI-Device Identifier10705032000178
UDI-Public(01)10705032000178(17)280430(10)18450955
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K984500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number401511M
Device Lot Number18450955
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown